# SDR CALA2013101600752

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N54012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO WEB BETWEEN BS 1400 & BS 1420 RBL 20 HAS CORROSION ON BOTTOM SURFACE, SEVERAL R & R AFT CARGO WEB BETWEEN BS 1460 & BS 1420 RBL 20 IAW G757-300 SRM 5140-02 FIG 3, 12.  ORIGINAL MAT THICKNESS OF WEB IS .032 W .008 MAT LOSS & .024 MAT.  REMAINING FOUND TO BE OUT OF LIMITS IAW DRAWING 146N5401 & B757-300 SRM 51-10-02 PAR 15 FIG 1
